# SDR JGVR20210219003

- Difficulty date: February 19, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N382QS
- Make and model: Cessna 680A
- Aircraft serial: 6800245
- Aircraft time: 11,216 hours, 7,461 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE FWD AND AFT CONTOUR RINGS FROM THE EMERGENCY EXIT DOOR AND FOUND SEVERE AREAS OF CORROSION ON THE DOOR STRUCTURE. SENT THE EMERGENCY EXIT DOOR OUT FOR REPAIR.
